# SDR IPXA2024081904062

- Difficulty date: July 14, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 186U10074
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND RH VERTICAL STABILIZER LOWER FORWARD TORQUE BOX PANEL DISBOND P/N: 186U1007-4 (SHEET METAL RMV AND REINSTALL PNL). REMOVED THE EXISTING FASTENERS I.A.W SRM 51-40-02-0G REV.101.  ACCOMPLISHED JOB I.A.W SRM 51-40-02-0G REV.101 AND UPS EO-90959-REQ1 REV1.  JOB COMPLETED.
